# SDR SIMA20160327003

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 32,838 hours, 23,611 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS  202.75, BULKHEAD STIFFENER POST AT RBL 30 FAILED NDT INSPECTION.  FOUND A CRACK APPROX .125" LONG.  PERFORMED MAJOR REPAIR TO FS 202.75, BULKHEAD STIFFENER POST AT RBL 30 IAW REO 670-53-11-1139, DATED 2016-03-20.
